# SDR SWAA2016072054077

- Difficulty date: July 18, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 63,100 hours, 49,587 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 654645262A
- Part serial: MA5084
- Condition: Broken
- Location: Lt Wing Spoiler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING NR 5 GROUND SPOILER 2ND HINGE FROM OUTBOARD BROKEN.   R & R THE NR 5 GROUND SPOILER IAW MM.
